# SDR R61A2019061721632

- Difficulty date: May 21, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 39,203 hours, 23,178 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 17071349401
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY EXTENSION MAIN CABLE AND RETURN CABLES WORN. BOTH EMERGENCY EXTENSION MAIN CABLE AND RETURN CABLE REPLACED IAW AMM 32-34-09.
